# SDR QXEA2018121900459

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 1,918 hours, 1,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR DOES NOT OPEN. REMOVED FROM SERVICE. ABLE TO OPEN MCD, PERFORMED GVI OF DOOR AND HANDLE ASSY, NO DEFECTS NOTED. FOUND EXTERNAL DOOR HANDLE STICKING WHEN OPENING FROM THE OUTSIDE, NO DEFECTS WHEN OPENING FROM THE INSIDE. PERFORMED LUBRICATION OF FWD MCD BOX MECHANISM, REF AMM TASK 52-11-22-600-801-A. EXTERNAL DOOR HANDLE NO LONGER STICKING. OPS TEST GOOD. A/C OKAY FOR CONTINUE SERVICE. NO PARTS REPLACED.
